# SDR AALA960800

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143T82042
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FAIL/SAFE STRAP CORRODED.  AFTER BLENDING FOUND 7 BLENDOUTS BEYOND SRM LIMITS.  ALODINED AND REFINISHED DAMAGED AREA.  APPROVED BY ENGINEERING PER MRB 767-1221.  (M)
